Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On eventual regularity properties of operator-valued functions

Tom 265 / 2022

Marco Peruzzetto Studia Mathematica 265 (2022), 141-176 MSC: Primary 47A56, 54E52, 46A99; Secondary 47D06, 54A10. DOI: 10.4064/sm201202-21-10 Opublikowany online: 20 April 2022

Streszczenie

Let $\mathcal {L}(X;Y)$ be the space of bounded linear operators from a Banach space $X$ to a Banach space $Y$. Given an operator-valued function $u:\mathbb {R}_{\geq 0}\rightarrow \mathcal {L}(X;Y)$, suppose that every orbit $t\mapsto u(t)x$ has a regularity property (e.g. continuity, differentiability, etc.) on some interval $(t_x,\infty )$ in general depending on $x\in X$. In this paper we develop an abstract set-up based on Baire-type arguments which allows, under certain conditions, removing the dependence on $x$ systematically.

Afterwards, we apply this theoretical framework to several different regularity properties that are of interest also in semigroup theory. In particular, a generalization of the prior results on eventual differentiability of strongly continuous functions $u:\mathbb {R}_{\geq 0} \rightarrow \mathcal {L}(X;Y)$ obtained by Iley and Bárta follows as a special case of our method.

Autorzy

  • Marco PeruzzettoDepartment of Mathematics
    Kiel University
    Heinrich-Hecht-Platz 6
    24118 Kiel, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek